# SDR FDEA202211222963

- Difficulty date: November 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBOARD TAGGED AS 261FF HAS SEVERAL DAMAGED INSERTS WHERE   MKD.  DBF-104.  PNL I LOCATED IN THE L-3 DOORWAY.  FABRICATED MAIN CARGO FLOOR PANEL 261FF IAW DRAWING AEA7435.
